It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Paxil = FAT = Panic HELP!

Paxil = FAT = Panic HELP!

[ Back to Messages ]

Message

Posted by Fran on October 29, 2000 at 23:58:40:

I have panic attacks and generalized anxiety - I take xanax half a mil.
Then I was put on Paxil and I'm up to 30 mg a day.
I don't have the anxiety or panic like before which is great.
But now I've gained weight and I don't want to get out of bed.
I don't sleep I just don't want to see myself!
I have no motivation at all and I hate myself for being so fat.
I think I'm depressed!
I know I'll call the dr. and tell him all of this, but the last time I did he increased my dose.
Any thoughts of what I should do?
Would an increase help?
Thanks


Follow Ups




All times are GMT -7. The time now is 11:00 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!